Advertisement

What are common withdrawal symptoms from Percocet?

You can become physically dependent on the pain medication Percocet (oxycodone and acetaminophen) after taking it for a few weeks and experience withdrawal symptoms if you go off the drug too quickly. Call your doctor or get emergency help if while stopping Percocet you start feeling restless, your nose runs excessively, your eyes become watery or your pupils become dilated, you start sweating and have chills, or your muscles ache. These are common symptoms of withdrawal, but there are other possible side effects, so get medical help for any other worrisome symptoms that arise when you go off Percocet.

Continue Learning about Analgesic

who should not take analgesics ?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should not take analgesics or antipyretics if you are allergic to any element of these types of ...
More Answers
how do analgesics interact with other medications ?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are taking certain medications, you should talk to your doctor before taking an analgesic. Th...
More Answers
should i let my doctor know i am taking analgesics ?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are planning on taking analgesics, you should talk to your doctor. In fact, you should always...
More Answers
how effective is capsaicin ?
Donna Hill Howes, RNDonna Hill Howes, RN
There is no solid evidence that the over-the-counter capsaicin creams are effective for chronic neur...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.